MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-42-00 - 145-deg pe 42mm hum liner +0 : s488248.320-06-42 - glenosphere 42mm : a624316.320-10-00 - equinoxe reverse tray adapter plate tray +0 : a838845.320-15-02 - rs glenoid plate sup aug, 10 deg : a826171.320-15-05 - eq rev locking screw : a884012.320-20-00 - eq reverse torque defining screw kit : a835860.320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm : s482734.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm : s509613.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm : s512807.320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm : s501818.531-55-88 - ergo gps 3.2mm drill kit sterile : a788969.531-78-20 - shouldr gps hex pins kit : a766918 (h3) pending evaluation.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 79-year-old non-hispanic white male had a right tsa on (b)(6) 2024.Intra-operatively on (b)(6) 2024, patient experience a calcar split while impacting humeral stem.The patient underwent the action of 2.0 beaded cable on (b)(6) 2024 and the outcome of this event is considered to be resolved.The case report form indicates that this event is definitely related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, f, g.The reason for the post operative bone fracture reported cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19093744
Report Number1038671-2024-00809
Device Sequence Number15414015
Product Code HSD
UDI-Device Identifier10885862079329
UDI-Public10885862079329
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight131 KG
Patient EthnicityNon Hispanic
Patient RaceWhite